# SDR FDEA201611013784

- Difficulty date: November 1, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 63,892 hours, 25,988 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: AYB70151
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1156 BULKHEAD TEE FITTING VERTICAL LEG CRACKED ABOVE LONGERON 39L.  REPAIRED IAW EA 8-5310-T0328855
